# SDR AALA201506259001

- Difficulty date: May 27, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53377500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX CABIN LT SIDE BOX BEAM CRACKED AT A FASTENER HOLE ON THE UPPER FLANGE AT FRAME 43 & + Y 1650.  REPAIRED BEAM IAW EA 251677 & EO 5315Y066.
